Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A Hahn decomposition for linear maps

Richard Ira Loebl

Vol. 65 (1976), No. 1, 119–133
Abstract

The question is studied whether every bounded self-adjoint linear map φ between two C-algebras can be written as the difference of bounded positive linear maps. Such a decomposition is called a Hahn decomposition of φ.

Mathematical Subject Classification 2000
Primary: 46L05
Milestones
Received: 19 November 1973
Published: 1 July 1976
Authors
Richard Ira Loebl